MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305902
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 23x1 rb needle pulled out of the hub.The following information was provided by the initial reporter: material # 305902, batch # 5280958.Verbatim: complaint via email.Please review the branded product quality complaint involving henry schein item# 9875902 from our customer.The customer has been issued a return label to return the product for evaluation.Product description: safetyglide needle.Hsi item number: 9875902.Manufacturer part number: 305902.Lot or serial number: lot number: 5280958; expiry date: 09/30/2030 issue: one of my medical assistants gave a vaccine this morning, and during the injection, the needle actually separated from the hub and was actually left in the patients leg? there was no struggle or issue with the shot, it just waslleft.Please reach out to the customer directly by email at or by phone at if you have any additional questions or concerns, and to provide the findings of your investigation.No further details provided.
 
Additional Manufacturer Narrative
(b)(4).Follow up it was reported the needle separated from the hub during the injection.A device history record review was completed for provided material number 305902, lot 5280958.The review revealed all visual inspections were performed per requirements with no quality notifications related to the condition reported.The lot was inspected and accepted based on our inspection control plan and approved for shipment.Additional device histories were reviewed for each lot of needles used in the manufacturing of this final lot.There was no documentation for this type of defect during the entire production run of these lots.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.At this time, no further action is deemed necessary.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24698225
Report Number1213809-2026-00158
Device Sequence Number13372024
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305902
Device Lot Number5280958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown